# SDR USAA950004

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47375
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 7000010101
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORF - FLT 956 - ON GEAR EXTENSION AT PHF, THE RT MAIN GEAR INDICATED UNSAFE.  THE GEAR WAS RECYCLED AND THE INDICATION WAS STILL UNSAFE.  THE CAPTAIN MADE A VISUAL INSPECTION WHICH SHOWED OK.  THE FLIGHT DIVERTED TO ORF.  WHILE MAKING A LOW PASS OVER THE RUNWAY, THE GEAR WAS CONFIRMED TO BE DOWN.  MAINTENANCE REPLACED THE RT MAIN GEAR DOWNLOCK SWITCH AND CLEARED THE CONNECTOR.  OPERATIONS CHECKED GOOD.  (W)
